# SDR 9JLA2013120404814

- Difficulty date: October 10, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N458BN
- Make and model: Gulstm 200
- Aircraft serial: 071
- Aircraft time: 2,648 hours, 1,587 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102AU1AG
- Part serial: A41306
- Condition: Defective
- Location: Tat
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE TAT CB DISENGAGED DURING FLIGHT.  TROUBLESHOOTING IDENTIFIED THE TAT PROBE AS DEFECTIVE.  THE PROBE WAS REMOVED SN A41306 & REPLACED WITH A REPAIRED PROBE.  OPERATIONS CHECKED SATISFACTORY.
